# SDR SWAA2023081588325

- Difficulty date: August 11, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 43,049 hours, 26,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AFT OF WING EMERGENCY LIGHT INOP<[01] FOUND RIGHT SIDE AFT OF WING EMERGENCY LIGHT FUSE ON POWER SUPPLY M1670 BLOWN. R&R FUSE PER AMM 33-51-06.
